# SDR C2XA11RI103

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 23,268 hours, 17,613 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00693
- Condition: Defective
- Location: Cabin Pressure
- Part time: 16,613 hours, 13,419 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2347 - EWR - FLIGHT CREW REPORTED CABIN DID NOT DESCENT ON SCHEDULE.  CABIN ALTITUDE STOPPED DESCENDING AT 2000 FT CABIN ALTITUDE.  EWR MX REMOVED AND REPLACED DIGITAL CONTROLLER AND CLEANED CAB PORT DEBRIS OFF MANUAL CONTROLLER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
